MathSciNet Relay Station
MathSciNet bibliographic data
MR2334594 76S05 (35K57 35R60 47N20 60H15)
Ren, Jiagang; Röckner, Michael; Wang, Feng-Yu Stochastic generalized porous media and fast diffusion equations. J. Differential Equations 238 (2007), no. 1, 118–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement